Bertini theorems for weak normality

Caterina Cumino; Silvio Greco; Mirella Manaresi

Compositio Mathematica (1983)

  • Volume: 48, Issue: 3, page 351-362
  • ISSN: 0010-437X

How to cite


Cumino, Caterina, Greco, Silvio, and Manaresi, Mirella. "Bertini theorems for weak normality." Compositio Mathematica 48.3 (1983): 351-362. <>.

author = {Cumino, Caterina, Greco, Silvio, Manaresi, Mirella},
journal = {Compositio Mathematica},
keywords = {seminormal variety; weakly normal variety; general hyperplane section; local Bertini theorem; weak normalization; seminormalization},
language = {eng},
number = {3},
pages = {351-362},
publisher = {Martinus Nijhoff Publishers},
title = {Bertini theorems for weak normality},
url = {},
volume = {48},
year = {1983},

AU - Cumino, Caterina
AU - Greco, Silvio
AU - Manaresi, Mirella
TI - Bertini theorems for weak normality
JO - Compositio Mathematica
PY - 1983
PB - Martinus Nijhoff Publishers
VL - 48
IS - 3
SP - 351
EP - 362
LA - eng
KW - seminormal variety; weakly normal variety; general hyperplane section; local Bertini theorem; weak normalization; seminormalization
UR -
ER -


  1. [1] W. Adkins, A., Andreotti and J. Leahy: Weakly normal complex spaces. Atti Acc. Naz. Lincei (1981). Zbl0612.32010MR695003
  2. [2] W. Adkins and J. Leahy: A topological criterion for local optimality of weakly normal complex spaces. Math. Ann.243 (1979) 115-123. Zbl0436.32008MR543721
  3. [3] A. Andreotti and E. Bombieri: Sugli omeomorfismi delle varietà algebriche. Ann. Sc. Norm. Sup. Pisa23 (1969) 430-450. Zbl0184.24503MR266923
  4. [4] A. Andreotti and F. Norguet: La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique. Ann. Sc. Norm. Sup. Pisa21 (1967) 31-82. Zbl0176.04001MR239118
  5. [5] C. Cumino, S. Greco and M. Manaresi: Normalité faible et sections hyperplanes. C.R. Acad. Sc. Paris, 293 Série I (1981) 689-692. Zbl0485.14002MR650537
  6. [6] C. Cumino and M. Manaresi: On the singularities of weakly normal varieties. Manuscripta Math.33 (1981) 283-313. Zbl0471.14016MR612614
  7. [7] H. Flenner: Die Sätze von Bertini für lokale Ringe. Math. Ann.229 (1977) 97-111. Zbl0398.13013MR460317
  8. [8] S. Greco and C. Traverso: On seminormal schemes. Compositio Math.40 (1980) 325-365. Zbl0412.14024MR571055
  9. [9] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique II, Publ. Math.8, Paris1961. Zbl0118.36206
  10. [10] A. Grothendieck and J. Dieudonne: Eléments de Géométrie Algébrique I. Grund. der Math.166, Springer-Verlag1971. Zbl0203.23301
  11. [11] J. Herzog and E. Kunz: Der kanonische Modul eines Cohen-Macaulay Rings. Lect. Notes Math.238, Springer-Verlag1971. Zbl0231.13009MR412177
  12. [12] M. Manaresi: Some properties of weakly normal varieties. Nagoya Math. J.77 (1980) 61-74. Zbl0403.14001MR556308
  13. [13] A. Ooishi: On seminormal rings (general survey). Lect. Notes RIMS Kyoto Univ.374 (1980) 1-17. 
  14. [14] A. Ooishi: Notes on graded seminormal and weakly normal rings. (preprint). 
  15. [15] P. Samuel: Méthodes d'Algébre abstraite en Géométrie Algébrique. Erg. der Math.Springer-Verlag1971. Zbl0067.38904
  16. [16] C. Traverso: Seminormality and Picard group. Ann. Sc. Norm. Sup. Pisa24 (1970) 585-595. Zbl0205.50501MR277542
  17. [17] O. Zariski and P. Samuel: Commutative Algebra II. Van Nostrand1960. Zbl0121.27801MR120249

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.